Review: could Grapefruit cause Hemorrhoids?
Summary: there is no Hemorrhoids reported by people who take Grapefruit yet.
We study 58 people who have side effects while taking Grapefruit from FDA and social media. Find out below who they are, when they have Hemorrhoids and more.
You are not alone: join a mobile support group for people who take Grapefruit and have Hemorrhoids >>>
Grapefruit has active ingredients of grapefruit. (latest outcomes from 86 Grapefruit users)
Hemorrhoids (piles) has been reported by people with depression, insomnia, gastroesophageal reflux disease, hypothyroidism, attention deficit hyperactivity disorder. (latest reports from 110 Hemorrhoids patients)
On Feb, 28, 2015: No report is found
Get connected: join our support group of grapefruit and hemorrhoids on
Do you have Hemorrhoids while taking Grapefruit?
You are not alone! Join a mobile support group:
- support group for people who take Grapefruit
- support group for people who have Hemorrhoids
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Grapefruit, Hemorrhoids
You may be interested at these reviews (Write a review):
More reviews for: Grapefruit, Hemorrhoids
Comments from related studies:
From this study (3 weeks ago):
Xeloda for cancer caused severe pukes when dose upped to 1500mg bid from 1000mg
From this study (3 weeks ago):
I had one pill of cialis. It was my first time for this kind of pills. I got it from a friend just to have some fun. I did not use the all of it. I made 2 pieces and took one half one day and the second half 4 days later. During that time I have developed my first hemorrhoid problem. I do not remember exactly the first time i had the pain. it could be slightly before that i took the pill or later. but what i am sure is i had a terrible day in the morning after i took the second pill. after that day my pain continued to increased and it took around 20 days to be fully recovered.
From this study (1 month ago):
I have been taking these meds since last March/April. They seem to have improved my condition considerably during last summer.
However, for some reason I regressed in December 2014. I do not know why. Doctor has recommended that I decrease daily intake of Hydroxychloroquine from 200mg to 100mg. I have started doing this about a week ago but I am not feeling much different.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.